If you need an accessible version of this item please contact JSTOR User Support

The Roots of a Quaternion

Louis Brand
The American Mathematical Monthly
Vol. 49, No. 8 (Oct., 1942), pp. 519-520
DOI: 10.2307/2302858
Stable URL: http://www.jstor.org/stable/2302858
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520